I have found Seraquel to be very beneficial although I don't know how. I sleep if I have it before 6 pm which helps my BP that suffers from insomnia. But aside from that I only know that something is working. The last few months would have been very difficult as I lost my mum-in-law whom I was very close to and my sister went away as an aid worker overseas for 6 months. Not very helpful sorry but I don't have any side effects.
I use XR, if that makes a difference. I don't like it. I think it made everything worse. I'm only mentioning the things that are listed as a side effect and started happening sometime after or during March, which is when I started taking it.
1. Since I started taking it, I've gotten MORE emotionally sensitive and unpredictable, sometimes even yelling at someone for little things, or bursting into tears for no reason--and it happens all the time, so it's definitely not PMS.
2. I don't eat nearly as much--it's not uncommon for me to skip 2 meals and still not feel like eating--my stomach will growl and I know I need to eat, but I don't want to. I've had to force myself to eat, and sometimes I barely have the strength to pop a TV dinner in the microwave to eat.
3. I've been getting mouth sores a lot more than I did before. This is a side effect of taking the medication. I don't get them nearly as much now, but at one point I had a blister on my tongue, and two blisters in my gums, one of which was on the fold of skin in the middle of my lower gums.
4. I get a lot more lightheaded when standing than I did before--I sometimes even feel myself blacking out. However, that could be because I don't eat very much.
5. I didn't get a period from early March to last Thursday, which only lasted about a day and was very light. I'm definitely not pregnant, so this worried me.
It's not for everyone, so monitor yourself carefully if you take it--it took me quite awhile to put the pieces together.
I was on seroquel for a while when I was in high school, and the only real problem I had was not being able to stay awake during class. It really kept me sedated, and I wasn't a huge fan of that because I'm an active person. Other than that, I didn't have any out of the ordinary side effects, or complications.
I was just going to ask this question haha! I'm starting it tomorrow. I'm not too happy about it, it sounds awful because of the reviews I've read :( but hopefully it works out. I absolutely will not stand for feeling like a zombie though, I straight up told my psych I did not want to feel dull or zombie-like.
:::Please read whole comment:::
Short and sweet. Seroquel did wonders for me. But it "caused" me to gain 100 pounds during the duration of me being on it for 3 years. It really kept my Bi-polar symptoms under control with only mild need for other medications during SEVERE Manic episodes.
Downfall...... I am now getting off the medication. Withdrawal symptoms are like a horrible hangover, nausea, fatigue and "tummy troubles"
Ask me questions. I will answer
Seroquel was beneficial in terms of sleeping, but it got to the point where it knocked me out for hours almost into the next day, and it zombified me where I couldnt function and was sedated all day. Its a very very powerful drug and erased all of my mental and physical energy.
I also gained a lot of weight and couldnt stop eating. It sank me into an even deeper depression.